Alert archive / Texas / Flash Flood Warnings in 2023

Flash Flood Warning 39, NWS Fort Worth, TX

October 27, 20234 counties in Texas

NWS Fort Worth, TX issued this flash flood warning at Oct 27, 2023, 11:44 PM CDT for 4 counties in Texas. It was in force for 11 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 27, 2023, 11:44 PM CDT (04:44 UTC)
Expired
Oct 28, 2023, 11:00 AM CDT
In force
11 hr
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Damage threat
Considerable
Flood severity
None

Counties Dallas County, TX, Ellis County, TX, Kaufman County, TX, Rockwall County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 70 km from the middle of the area, began a volume at 04:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 28, 6:00 AM CDTFLASH FLOOD3 N Rosser, TX*** 2 FATAL *** A vehicle was swept off FM 1390 approximately 3 miles southwest of Warsaw. Both occupants of the vehicle perished.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 376 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 4.7 hours before the alert went out and 68 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2023-10-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 173 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2023-10-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 122 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
173 J/kg
Mixed-layer CIN
-189 J/kg
Mixed-layer LCL
815 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
122 m²/s²
0-3 km storm-relative helicity
213 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.3

Open this sounding in Storm Lab

The text

As transmitted.

736 
WGUS54 KFWD 280444
FFWFWD
TXC113-139-257-397-280900-
/O.NEW.KFWD.FF.W.0039.231028T0444Z-231028T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Fort Worth TX
1144 PM CDT Fri Oct 27 2023

The National Weather Service in Fort Worth has issued a

* Flash Flood Warning for...
  Southeastern Dallas County in north central Texas...
  North Central Ellis County in north central Texas...
  Northwestern Kaufman County in north central Texas...
  Rockwall County in north central Texas...

* Until 400 AM CDT.

* At 1144 PM CDT, Doppler radar and automated rain gauges indicated 
  thunderstorms producing heavy rain across parts of Dallas and 
  Kaufman Counties. Between 6 and 8 inches of rain have fallen near 
  I-45 and I-20. Flash flooding is already occurring with vehicles 
  trapped in flood waters.

  HAZARD...Life threatening flash flooding. Thunderstorms
           producing flash flooding.

  SOURCE...Radar and automated gauges.

  IMPACT...Life threatening flash flooding of creeks and streams,
           urban areas, highways, streets and underpasses.

* Some locations that will experience flash flooding include...
  Dallas, Garland, Mesquite, Rowlett, Desoto, Cedar Hill, 
  Duncanville, Rockwall, Lancaster, Balch Springs, Midlothian, 
  Terrell, Seagoville, Forney, Glenn Heights, Red Oak, Hutchins, 
  Royse City, Heath and Fate.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Dangerous flash flooding is occurring or is imminent. Do not attempt 
to travel unless you are fleeing flood waters. If you are in an area 
subject to flooding, move to higher ground now.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

&&

LAT...LON 3255 9698 3295 9652 3295 9651 3295 9634
      3280 9642 3280 9626 3248 9645 3248 9676

FLASH FLOOD...RADAR AND GAUGE INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

Dunn
4 follow-up statements
825 
WGUS54 KFWD 280840
FFWFWD
TXC113-139-257-397-281200-
/O.EXT.KFWD.FF.W.0039.000000T0000Z-231028T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Fort Worth TX
340 AM CDT Sat Oct 28 2023

The National Weather Service in Fort Worth has extended the

* Flash Flood Warning for...
  Southeastern Dallas County in north central Texas...
  North Central Ellis County in north central Texas...
  Northwestern Kaufman County in north central Texas...
  Rockwall County in north central Texas...

* Until 700 AM CDT.

* At 340 AM CDT, Doppler radar and automated rain gauges indicated 
  thunderstorms producing heavy rain across the warned area. Between 
  6 and 9 inches of rain have fallen. Flash flooding is ongoing or 
  expected to begin shortly.

  HAZARD...Life threatening flash flooding. Thunderstorms
           producing flash flooding.

  SOURCE...Radar and automated gauges.

  IMPACT...Life threatening flash flooding of creeks and streams,
           urban areas, highways, streets and underpasses.

* Some locations that will experience flash flooding include...
  Dallas, Garland, Mesquite, Rowlett, Desoto, Cedar Hill, 
  Duncanville, Rockwall, Lancaster, Balch Springs, Midlothian, 
  Terrell, Seagoville, Forney, Glenn Heights, Red Oak, Hutchins, 
  Royse City, Heath and Fate.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Dangerous flash flooding is occurring or is imminent. Do not attempt 
to travel unless you are fleeing flood waters. If you are in an area 
subject to flooding, move to higher ground now.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

&&

LAT...LON 3255 9698 3295 9652 3295 9651 3295 9634
      3280 9642 3280 9626 3248 9645 3248 9676

FLASH FLOOD...RADAR AND GAUGE INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

Hernandez
982 
WGUS54 KFWD 281148
FFWFWD
TXC113-139-257-397-281400-
/O.EXT.KFWD.FF.W.0039.000000T0000Z-231028T1400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Fort Worth TX
648 AM CDT Sat Oct 28 2023

The National Weather Service in Fort Worth has extended the

* Flash Flood Warning for...
  Southeastern Dallas County in north central Texas...
  North Central Ellis County in north central Texas...
  Northwestern Kaufman County in north central Texas...
  Rockwall County in north central Texas...

* Until 900 AM CDT.

* At 648 AM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 6 and 10 inches of rain 
  have fallen over the last 12 hours. Flash flooding is ongoing or 
  expected to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flooding of small creeks and streams, urban areas,
           highways, streets, and underpasses as well as other
           poor drainage and low lying areas.

* Some locations that will experience flash flooding include...
  Dallas, Garland, Mesquite, Rowlett, Desoto, Cedar Hill, 
  Duncanville, Rockwall, Lancaster, Balch Springs, Midlothian, 
  Terrell, Seagoville, Forney, Glenn Heights, Red Oak, Hutchins, 
  Royse City, Heath and Fate.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

&&

LAT...LON 3255 9698 3295 9652 3295 9651 3295 9634
      3280 9642 3280 9626 3248 9645 3248 9676

FLASH FLOOD...RADAR INDICATED

$$

Hernandez
823 
WGUS54 KFWD 281349
FFWFWD
TXC113-139-257-397-281600-
/O.EXT.KFWD.FF.W.0039.000000T0000Z-231028T1600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Fort Worth TX
849 AM CDT Sat Oct 28 2023

The National Weather Service in Fort Worth has extended the

* Flash Flood Warning for...
  Southeastern Dallas County in north central Texas...
  North Central Ellis County in north central Texas...
  Northwestern Kaufman County in north central Texas...
  Rockwall County in north central Texas...

* Until 1100 AM CDT.

* At 849 AM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 6 and 10 inches of rain 
  have fallen. Additional rainfall amounts up to 1 inch are 
  possible. Flash flooding is ongoing or expected to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flooding of small creeks and streams, urban areas,
           highways, streets, and underpasses as well as other
           poor drainage and low lying areas.

* Some locations that will experience flash flooding include...
  Dallas, Garland, Mesquite, Rowlett, Desoto, Cedar Hill, 
  Duncanville, Rockwall, Lancaster, Balch Springs, Midlothian, 
  Terrell, Seagoville, Forney, Glenn Heights, Red Oak, Hutchins, 
  Royse City, Heath and Fate.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

&&

LAT...LON 3255 9698 3295 9652 3295 9651 3295 9634
      3280 9642 3280 9626 3248 9645 3248 9676

FLASH FLOOD...RADAR INDICATED

$$

Langfeld
751 
WGUS74 KFWD 281603
FFSFWD

Flash Flood Statement
National Weather Service Fort Worth TX
1103 AM CDT Sat Oct 28 2023

TXC113-139-257-397-281613-
/O.EXP.KFWD.FF.W.0039.000000T0000Z-231028T1600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Dallas TX-Ellis TX-Kaufman TX-Rockwall TX-
1103 AM CDT Sat Oct 28 2023

...FLASH FLOOD WARNING HAS EXPIRED FOR SOUTHEASTERN DALLAS, NORTH 
CENTRAL ELLIS, NORTHWESTERN KAUFMAN AND ROCKWALL COUNTIES...

The heavy rain has ended in the warned area, but the flood threat 
will continue into the afternoon. A Flood Warning will replace the 
Flash Flood Warning.

A Flood Watch remains in effect until 1200 PM CDT Sunday for 
portions of north central and northeast Texas.

LAT...LON 3255 9698 3295 9652 3295 9651 3295 9634
      3280 9642 3280 9626 3248 9645 3248 9676

$$

Langfeld

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Oct 27, 7:29 PM CDT, 4 hours 15 minutes earlier.

Area forecast discussion, Oct 27, 7:29 PM CDT, 4 hours 15 minutes before
Area Forecast Discussion
National Weather Service Fort Worth TX
729 PM CDT Fri Oct 27 2023

...New Short Term, Aviation...

.SHORT TERM... /NEW/
/Tonight through Sunday Morning/

Currently on radar, we have two main areas of precipitation: One
across North Texas along the front, and the second one across
Central Texas that is warm advection-induced. These showers and
storms will continue to form throughout the evening in the
presence of instability, increased moisture, and lift. Severe
weather is not expected with these storms. However, lightning and
heavy rain are the main threats.

The front is officially through the majority of the Metroplex and
will continue to move south through the rest of this evening.
However, the upper level support of the front (the "parent")
shortwave) is now pretty well-removed up in Quebec, which means
the front will lose its gumption and move much slower than
earlier. The front will ooze tonight to a Canton-Hillsboro-
Goldthwaite line overnight. At the same time, a mid-level
shortwave will move overhead, the region will be ensconced within
the right entrance region of a jet streak. All this to say, height
falls will overspread the region, and lift will be ample. With a
source of stronger lift, a blossoming of precipitation is expected
across the region overnight, especially where the slowed front is
located.

Heavy rain remains the main forecast concern during the overnight
into Saturday morning hours, especially near and along the frontal
boundary. A Flood Watch has been issued for areas with the
greatest risk for flooding issues through 9 AM Saturday for this
concern. Ensemble guidance is highlighting a corridor bisecting
the CWA on either side of the frontal boundary, where most likely
average totals are between 2-4", with isolated higher amounts up
to around 6+" possible within 10% of the region of the flood
watch. Areas to the southeast will get lesser amounts of rain of
average rainfall over the next 12-24 hours. With this additional
round of heavy rainfall, flash flooding will be the main threat
through tomorrow, especially for those areas that received higher
amounts of rainfall earlier this week with our last round of rain.

As we go through the morning hours on Saturday, the overall storm
motion will be to the northeast with the mean 500 mb flow, allowing
the northwestern counties to also get some additional (but slightly
lower) beneficial rainfall. Behind the cluster of showers and
storms, we'll have a relative lull in precipitation across the
region during afternoon hours on Saturday, though isolated to
scattered rain chances will remain possible. Another round of more
widespread rainfall is expected once again as the main trough moves
eastward and pushes a much stronger cold front southward towards
our area.

Prater

&&

.LONG TERM... /Issued 403 PM CDT Fri Oct 27 2023/
/Next Week/

After an unseasonably warm start to autumn, our first arctic front
of the season will be a shock to the system when it arrives on
Sunday. Well below normal temperatures will prevail throughout the
upcoming week with many locations seeing an early first freeze.
Postfrontal rain chances will persist through Monday, after which
multiple rain-free days will ensue.

On the heels of today's initial front, an arctic front will surge
through the region during the daylight hours Sunday. The NAM suite
is particularly deft at handling shallow arctic intrusions, and
this forecast package favors its timing and temperature trends for
a daytime FROPA. Even with its coarser vertical resolution, the
GFS is trending colder for Sunday. The MAV MOS now has mid 40s for
DFW during the afternoon hours. To add to the cold temperatures
and blustery winds will be widespread rain that will linger well
after the frontal passage. Some updrafts may attempt to root in
the warm/moist prefrontal air, but most convective elements will
be associated with elevated moisture. Mid-level lapse rates will
be sufficient for embedded thunder, but generally weak instability
and shear should preclude severe weather.

Persistent upglide Sunday night into Monday will maintain cold,
rainy conditions. Although amounts should be largely inadequate
for significant flooding concerns, any area that has an
extraordinary October surplus may be prone to a reaggravation of
minor flooding issues. In addition to rain gear, commuters (and
kids at the bus stop) will need to dress warmly with wind chill
values in the 20s. With thick cloud cover and rain/drizzle
prevailing, temperatures will peak in the 40s Monday afternoon.
For some locations, this will be more than 30 degrees below normal
for late October. Record low maximum temperatures may be at risk.
Dallas/Fort Worth hasn't had a record low max in the cold season
since February 2021. (There was one more recent in August 2022.)

Record Low Maximum Temperatures for October 30
DFW - 44F in 1993 and 2019
Waco - 44F in 1925 and 1993
Killeen - 45F in 2019

A longwave trough will finally push east on Tuesday, and mostly
clear skies will prevail the remainder of the week. While there
doesn't appear to be an ideal night with light winds for optimal
radiational cooling, the clear skies and low humidity will still
allow temperatures to plunge at night. Freezing temperatures are
likely as early as Tuesday morning from the Big Country into
Texoma. Although Eastland has already reaching freezing this
season (on October 17), a freeze on Halloween morning will be
before the average first freeze date for these areas.

A more widespread freeze will occur Wednesday morning. Inner urban
areas of Dallas/Fort Worth and portions of Central Texas may avoid
a freeze, but frost will occur regionwide as ground temperatures
fall below the standard eye-level temperatures. For some
locations, this will be as much as 3 weeks before the average
first freeze date. For DFW, Waco, and Killeen, this would be among
the earliest freezes on record. (All three locations recorded a
freeze on Halloween 2019.) Another light freeze will be possible
Thursday morning with more extensive frost. Southerly surface
winds will finally return on Thursday, and temperatures will
steadily modify into the following weekend.

25

&&

.AVIATION... /NEW/
/00Z TAFs/

Concerns: Low cigs and vis are expected through much of the
forecast period along with showers and storms.

Showers and storms are currently impacting the eastern portions of
D10 and ACT. This precipitation will continue to blossom tonight,
impacting all TAF sites by 4Z. Cigs will lower to MVFR around
04Z, and eventually IFR (6Z for ACT, 13Z for D10). While precip on
Saturday will remain mainly rain, VCTS is likely near D10 between
08-13Z, and near ACT between 16-22Z.

IFR is expected to stick around for the majority, if not all, of
the period. Cigs may erode further into LIFR by Saturday
afternoon at D10, but probabilities are low enough at this time to
preclude mention in the TAF. ACT will have better luck with a
slight lifting of cigs back to MVFR by mid afternoon Saturday. A
lull in precipitation is expected by 18Z at D10, and by 22Z at
ACT.

Prater

&&

.PRELIMINARY POINT TEMPS/POPS...
Dallas-Ft. Worth    58  60  50  52  38 /  90  90  90  80  90
Waco                69  72  62  62  40 /  90  70  50  80  80
Paris               60  61  52  53  38 /  90  90  90  90  90
Denton              54  57  47  48  35 /  90 100  90  90  90
McKinney            57  59  49  50  37 /  90 100  90  80  90
Dallas              60  61  52  53  39 /  90  90  90  80  90
Terrell             62  65  54  56  38 /  90  80  70  80  80
Corsicana           69  72  61  61  42 /  90  60  60  70  80
Temple              70  74  67  70  39 /  80  50  30  70  80
Mineral Wells       56  59  47  49  35 /  90  90  80  90  90

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
Flood Watch through Saturday morning for TXZ094-095-103>107-
118>123-130>135-141>146-156-157-159.

&&
Hazardous weather outlook, Oct 27, 7:02 PM CDT, 4 hours 42 minutes before
Hazardous Weather Outlook
National Weather Service Fort Worth TX
702 PM CDT Fri Oct 27 2023

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-281230-
Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin-
Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas-
Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell-
Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro-
Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone-
Leon-Milam-Robertson-
702 PM CDT Fri Oct 27 2023

This Hazardous Weather Outlook is for North and Central Texas.

.DAY ONE...Tonight.
Scattered thunderstorms are expected tonight throughout much of
North and Central Texas. Severe weather is not expected.

Isolated instances of flash flooding are possible tonight, mainly
south of I-20 and north of Highway 84.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.
Storm chances will continue Saturday and Sunday, keeping the threat
for minor flooding alive where the heaviest rain occurs. Severe
weather is not expected.

Early season freezing temperatures will be possible Tuesday through
Thursday. Even where temperatures remain above freezing, overnight
and early morning frost will occur.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

In the hours before

Local storm report, Oct 27, 5:49 PM CDT, 5 hours 55 minutes before
Preliminary Local Storm Report
National Weather Service Fort Worth TX
549 PM CDT Fri Oct 27 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 AM     Flash Flood      3 E Aubrey              33.30N 96.93W
10/26/2023                   Denton             TX   Emergency Mngr

            DELAYED REPORT: multiple road closures
            between Aubrey, Pilot Point, and Celina.

&&

AS
Local storm report, Oct 27, 5:52 PM CDT, 5 hours 52 minutes before
Preliminary Local Storm Report
National Weather Service Fort Worth TX
552 PM CDT Fri Oct 27 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 AM     Flash Flood      4 ENE Ponder            33.20N 97.23W
10/26/2023                   Denton             TX   Emergency Mngr

            DELAYED REPORT: multiple road closures
            between Ponder, Krum, and Denton.

&&

AS
Local storm report, Oct 27, 9:32 PM CDT, 2 hours 12 minutes before
Preliminary Local Storm Report
National Weather Service Fort Worth TX
932 PM CDT Fri Oct 27 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0919 PM     Flash Flood      3 NNW Hutchins          32.68N 96.72W
10/27/2023                   Dallas             TX   Broadcast Media

            Flash flooding in Hutchins via media
            picture. Nearby weather station at McCommas
            Bluff Landfill reported 7.37 inches of rain
            in 3 hours.

&&
Local storm report, Oct 27, 11:23 PM CDT, 21 minutes before
Preliminary Local Storm Report
National Weather Service Fort Worth TX
1123 PM CDT Fri Oct 27 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1005 PM     Flash Flood      Meridian                31.92N 97.65W
10/27/2023                   Bosque             TX   Emergency Mngr

            Flash flooding in Meridian. Local creeks
            overflowed leading to evacuations. Several
            homes had water in them.

&&
Local storm report, Oct 27, 11:29 PM CDT, 15 minutes before
Preliminary Local Storm Report
National Weather Service Fort Worth TX
1129 PM CDT Fri Oct 27 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 PM     Flash Flood      2 WNW Seagoville        32.67N 96.58W
10/27/2023                   Dallas             TX   Fire Dept/Rescue

            Flash flooding occurring in Seagoville. HWY
            175 at Simonds Road is flooded. Nearby
            weather station at McCommas Bluff Landfill
            has reported a total of 8.62 inches of rain.

&&

JH

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 27, 7:12 PM CDTFlash Flood WarningFWDBosque3 hr
Oct 27, 7:21 PM CDTAreal Flood AdvisoryFWDMcLennan3 hr
Oct 27, 7:28 PM CDTFlash Flood WarningFWDAnderson, Freestone, Henderson, Navarro3 hr
Oct 27, 8:41 PM CDTFlash Flood WarningFWDBosque94 min
Oct 27, 9:39 PM CDTFlash Flood WarningFWDDallas, Ellis, Hunt, Kaufman, Rockwall2 hr
Oct 27, 10:14 PM CDTFlash Flood Warning Considerable damage threatFWDBosque9 hr
Oct 28, 12:25 AM CDTAreal Flood AdvisoryFWDEllis, Kaufman3 hr
Oct 28, 2:31 AM CDTFlash Flood WarningFWDEllis, Kaufman6 hr
Oct 28, 5:34 AM CDTAreal Flood AdvisoryFWDErath, Johnson, Somervell6 hr
Oct 28, 6:19 AM CDTRiver Flood WarningFWDHunt, Rockwall50 hr
Oct 28, 6:26 AM CDTRiver Flood WarningFWDEllis, Kaufman3 days
Oct 28, 6:26 AM CDTRiver Flood WarningFWDHenderson, Navarro7 days
Oct 28, 6:45 AM CDTAreal Flood WarningFWDBosque5 hr
Oct 28, 6:53 AM CDTRiver Flood WarningFWDBosque26 hr
Oct 28, 7:55 AM CDTAreal Flood AdvisoryFWDDallas, Johnson, Tarrant3 hr
Oct 28, 8:29 AM CDTRiver Flood WarningFWDTarrant24 hr
Oct 28, 8:46 AM CDTAreal Flood WarningFWDEllis, Kaufman4 hr
Oct 28, 9:02 AM CDTFlash Flood WarningFWDDallas118 min
Oct 28, 9:33 AM CDTRiver Flood WarningFWDNavarro10 hr
Oct 28, 9:34 AM CDTRiver Flood WarningFWDDallas16 hr
Oct 28, 11:03 AM CDTAreal Flood WarningFWDDallas, Ellis, Kaufman, Rockwall3 hr
Oct 28, 11:31 AM CDTRiver Flood WarningFWDBosque, McLennan21 hr
Oct 28, 1:34 PM CDTRiver Flood WarningFWDCollin6 hr
Oct 28, 1:37 PM CDTRiver Flood WarningFWDHunt6 hr

Nearby

Flash Flood Warnings in Texas, 2023Every flash flood warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.